How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 56580
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am 20 years old, obesed female.....i am suffering from

This answer was rated:

I am 20 years old, obesed female.....i am suffering from depression, stress, anxiety disorder and a tempora mandibular syndrome..constant palpitations that make me scared and constant tension headaches..i really dont why i keep having this palpitations and headaches ..its really difficult

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

what meds do you take?

Customer: replied 1 month ago.
I have not actually taken any meds yet..i was prescribed some anti depressant but was scared to take it because I was told some instead worsens th depression

did you have any test for the palpitations?

I can tell you that there is a high chance they are benign

Customer: replied 1 month ago.
I haven't been prescribed drugs for the TMD yet...last year I did a scan that revealed I had cerebral atherosclerosis and took drugs for it

did you see my question above?

Customer: replied 1 month ago.
Don't actually know if I am cured of it yet..i was told by the doctor me being obesed is a risk factor..so now i try as much as possible to stay active and exercise..its really been hard for me to loose weight.i lose And gain most of the times

I dont think that answers my question

Customer: replied 1 month ago.
Sorry I didn't see that..the doctor concluded that palpitations are the result of my anxiety disorder..

Ok. but did you have an EKG or holter?

Customer: replied 1 month ago.
I did an electrocardiogram test
Customer: replied 1 month ago.
But the doctor did not say anything about the results
Customer: replied 1 month ago.
The palpitions stopped for a while but returned again...and for about 3 weeks I keep having them..and I noticed of recent that sugary stuff either provoked or increased the palpitations
Customer: replied 1 month ago.
I also noticed of last week a discharge from my left nipple( creamwhite, not upto a drop)..no other symptoms apart from slight pains in my left breast
Customer: replied 1 month ago.
Sorry if I am writing too much...it is because I have alot of things going on with my body that I don't know if they are connected or not.so I don't know which to leave out...trying to give as much info as I can
Customer: replied 1 month ago.
I tremble most times while having these palpitations and some times feel hot flashes in my upper abdomen...Relatively swollen left leg around the ankle

I would get a holter monitor

it is a 24 hour wearable EKG

Customer: replied 1 month ago.
That i should get a holter monitor?

Yes

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for this question

I strive for 5 star service for all customers

If you have more questions, just reply :)

Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Customer: replied 1 month ago.
Sorry.. thanks...so from what you are saying, is it possible I have a heart condition triggered by too much exercise that did more harm than good?